RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 126–136 (Mi mz4638)  

This article is cited in 2 scientific papers (total in 2 papers)

Widths of classes of convolutions with Poisson kernel

V. T. Shevaldin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (1677 kB)

English version:
Mathematical Notes, 1992, 51:6, 611–617

Bibliographic databases:

UDC: 517.5
Received: 16.10.1991

Citation: V. T. Shevaldin, “Widths of classes of convolutions with Poisson kernel”, Mat. Zametki, 51:6 (1992), 126–136; Math. Notes, 51:6 (1992), 611–617

Citation in format AMSBIB
\Bibitem{She92}
\by V.~T.~Shevaldin
\paper Widths of classes of convolutions with Poisson kernel
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 126--136
\mathnet{http://mi.mathnet.ru/mz4638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187485}
\zmath{https://zbmath.org/?q=an:0836.41018}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 611--617
\crossref{https://doi.org/10.1007/BF01263308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600038}


Linking options:
  • http://mi.mathnet.ru/eng/mz4638
  • http://mi.mathnet.ru/eng/mz/v51/i6/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Baraboshkina, “$L$-approximation of a linear combination of the Poisson kernel and its conjugate kernel by trigonometric polynomials”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S59–S67  mathnet  crossref  isi  elib
    2. O. L. Vinogradov, “Sharp inequalities for approximations of convolution classes on the real line as the limit case of inequalities for periodic convolutions”, Siberian Math. J., 58:2 (2017), 190–204  mathnet  crossref  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020